Journal of Differential Geometry

The $\rm{SU}(3)$ Casson invariant for integral homology 3-spheres

Hans U. Boden and Christopher M. Herald

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
J. Differential Geom. Volume 50, Number 1 (1998), 147-206.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
http://projecteuclid.org/euclid.jdg/1214510050

Mathematical Reviews number (MathSciNet)
MR1678493

Zentralblatt MATH identifier
0934.57013

Subjects
Primary: 57M27: Invariants of knots and 3-manifolds
Secondary: 57N10: Topology of general 3-manifolds [See also 57Mxx] 57R57: Applications of global analysis to structures on manifolds, Donaldson and Seiberg-Witten invariants [See also 58-XX] 58J30: Spectral flows

Citation

Boden, Hans U.; Herald, Christopher M. The $\rm{SU}(3)$ Casson invariant for integral homology 3-spheres. Journal of Differential Geometry 50 (1998), no. 1, 147--206. http://projecteuclid.org/euclid.jdg/1214510050.


Export citation